# SDR ASAA2023012741710

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 6,360 hours, 1,977 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON START, ENGINE #1 RIGHT IGNITION SELECTED NO START ON START LEVER MOVED TO "IDLE". GROUNDED - YES. REVERSED MEL 74-00-01C SP#1. ACCOMPLISHED IFIM G74-00-00-810-840 STEP C.(3).(C). NO FAULTS FOUND. RECOMMEND REPLACING RIGHT IGNITER PLUG. OPENED, COLLARD, RESET 3 C/B'S. R/R #1 RIGHT IGNITOR PLUG REF B737-9 AMM 74-21-02. PERFORMED OPS CHECK REF AMM 71-00-00-800. OPS CHECK GOOD. PLACARDS REMOVED. THIS CLEARS MEL 74-00-01C. SEAMC WILL NOTIFIED.
